Alert archive / Missouri / Red Flag Warnings in 2010
Red Flag Warning 4, NWS St. Louis, MO
NWS St. Louis, MO issued this red flag warning at Oct 27, 2010, 4:47 AM CDT for 21 counties in Missouri; 9 counties in Illinois. It took effect at Oct 27, 2010, 11:00 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2010, 4:47 AM CDT (09:47 UTC)
- In effect from
- Oct 27, 2010, 11:00 AM CDT
- Expired
- Oct 27, 2010, 5:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
All 30 counties
Bond County, IL, Clinton County, IL, Fayette County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Dent County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Madison County, MO, Moniteau County, MO, Montgomery County, MO, Osage County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 37 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.8 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1843 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
228 WWUS83 KLSX 270947 RFWLSX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 447 AM CDT WED OCT 27 2010 ...RED FLAG CONDITIONS EXPECTED THIS AFTERNOON... ILZ064-065-069-070-074-079-100>102-MOZ041-047>051-059>065-072>075- 083>085-099-272200- /O.UPG.KLSX.FW.A.0003.101027T1600Z-101027T2200Z/ /O.NEW.KLSX.FW.W.0004.101027T1600Z-101027T2200Z/ BOND IL-FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL- MADISON IL-ST. CLAIR IL-MONROE IL-BOONE MO-MONITEAU MO-COLE MO- OSAGE MO-CALLAWAY MO-MONTGOMERY MO-GASCONADE MO-WARREN MO- ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO- JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO- STE. GENEVIEVE MO-DENT MO-IRON MO-MADISON MO-REYNOLDS MO- 447 AM CDT WED OCT 27 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CDT THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY VALUES ARE FORECAST TO DROP BELOW 25 PERCENT LATE THIS MORNING AND INTO THE AFTERNOON ALONG WITH A SUSTAINED SOUTHWEST WIND OF 10 TO 20 MPH GUSTING TO 30 MPH. THESE WEATHER CONDITIONS WILL FURTHER DRY FUELS ACROSS THE AREA AND LEAD TO CRITICAL FIRE WEATHER CONDITIONS ALONG AND SOUTH OF INTERSTATE 70. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ GKS
1 follow-up statement
434 WWUS83 KLSX 272203 RFWLSX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 503 PM CDT WED OCT 27 2010 ILZ064-065-069-070-074-079-100>102-MOZ041-047>051-059>065-072>075- 083>085-099-272315- /O.EXP.KLSX.FW.W.0004.000000T0000Z-101027T2200Z/ BOND IL-FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL- MADISON IL-ST. CLAIR IL-MONROE IL-BOONE MO-MONITEAU MO-COLE MO- OSAGE MO-CALLAWAY MO-MONTGOMERY MO-GASCONADE MO-WARREN MO- ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO- JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO- STE. GENEVIEVE MO-DENT MO-IRON MO-MADISON MO-REYNOLDS MO- 503 PM CDT WED OCT 27 2010 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. RELATIVE HUMIDITY VALUES HAVE RISEN BUT WILL REMAIN NEAR CRITICAL LEVELS FOR THE NEXT HOUR OR TWO. WINDS WILL ALSO DIMINISH AND THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE.. $$ TILLY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this red flag warning went out at Oct 27, 3:58 AM CDT, 49 minutes earlier.
Area forecast discussion, Oct 27, 3:58 AM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
358 AM CDT WED OCT 27 2010
.DISCUSSION...
/351 AM CDT WED OCT 27 2010/
WINDY CONDITIONS CAN BE EXPECTED AGAIN TODAY ESPECIALLY ACROSS THE
NRN PORTION OF THE CWA DUE TO THE TIGHT SFC PRESSURE GRADIENT S OF
THE UNUSUALLY DEEP SFC LOW OVER NERN MN. THE WIND SHOULD NOT BE
QUITE AS STRONG AS YESTERDAY THOUGH. WILL ONLY BE SOME MID LEVEL
CLOUDS TODAY. A WEAK...DRY CDFNT WILL DROP SEWD THROUGH THE CWA TODAY
WITH A REINFORCING SHOT OF COLDER AND DRIER AIR ADVECTING SEWD
INTO THE CWA LATER TODAY AND TGT. THE NAM MODEL HAS STRONG 850 MB
CAA OVER THE CWA TGT. THE MODELS DROP THE ZERO DEGREE C 850 MB
ISOTHERM SWD TO CNTRL MO BY LATE TGT. TEMPERATURES WILL BE MUCH
COOLER AND BELOW SEASONAL NORMALS FOR TGT THROUGH AT LEAST THU
NGT. THE WINDS SHOULD BE TOO STRONG FOR ANY FROST FORMATION
TGT...PLUS THE MODELS ARE INDICATING THAT SOME LOW LEVEL CLOUDS
WILL ADVECT SEWD THROUGH THE AREA LATE TGT AND THU MRNG
PARTICULARLY ACROSS NERN MO AND W CNTRL IL. THIS CLOUD COVER WILL
PUSH E OF THE CWA BY THU AFTN. THU NGT SHOULD BE THE COLDEST NIGHT
OF THE FALL SEASON SO FAR WITH GOOD RADIATIONAL COOLING EXPECTED NEAR
THE SFC RIDGE AXIS. THE SKY WILL BE CLEAR...SFC WIND FINALLY
BECOMING LIGHT...AND SFC DEW POINTS WILL ONLY BE IN THE 20S. LOW
TEMPERATURES WILL LIKELY FALL TO NEAR THE FREEZING MARK WITH FROST
EXPECTED. A GRADUAL WARMING TREND WILL BEGIN FRI AFTN AS MID-UPPER
LEVEL HEIGHTS RISE...AND LOW LEVEL WINDS BECOME S-SWLY ON THE
BACKSIDE OF THE SFC/850 MB RIDGE BRINGING WARMER AIR INTO THE CWA.
GKS
&&
.AVIATION...
/1141 PM CDT TUE OCT 26 2010/
DEVELOPMENT OF LLWS OVERNIGHT DUE TO STRONGER WESTERLY WINDS ALOFT
STILL LOOKS ON TRACK. WIND PROFILERS ARE CURRENTLY SHOWING 35-40
KTS BETWEEN 1500-2000 FT AGL AND IT APPEARS THAT WINDS INCREASING
TO AROUND 45 KTS WHICH WOULD BRING LLWS...SHOULD OCCUR IN THE
06-08Z TIME FRAME. SURFACE WINDS FROM 250-260 DEGREES WILL INCREASE
AGAIN ON WEDNESDAY MORNING AS MIXING COMMENCES WITH GUSTS AOA 25
KTS DEVELOPING 15-16Z. THIS WIND COMPONENT WILL RESULT IN A
SIGNIFICANT CROSS WIND ON ANY NORTH-SOUTH ORIENTED RUNWAYS. WIND
WILL DIMINISH NEAR SUNSET WITH SOME CU BASED AROUND 4000-6000 FT
MOVING INTO PORTIONS OF NORTHERN MISSOURI ON WEDNESDAY NIGHT.
SPECIFICS FOR KSTL...
DEVELOPMENT OF LLWS OVERNIGHT DUE TO STRONGER WESTERLY WINDS ALOFT
STILL LOOKS ON TRACK. WIND PROFILERS ARE CURRENTLY SHOWING 30 KTS
KTS BETWEEN 1500-2000 FT AGL AND IT APPEARS THAT WINDS INCREASING
TO AROUND 45 KTS WHICH WOULD BRING LLWS...SHOULD OCCUR IN THE
08-10Z TIME FRAME. SURFACE WINDS FROM 250-260 DEGREES WILL INCREASE
AGAIN ON WEDNESDAY MORNING AS MIXING COMMENCES WITH GUSTS AOA 25
KTS DEVELOPING 15-16Z. THIS WIND DIRECTION WILL RESULT IN A CROSS
WIND COMPONENT ON THE NORTH-SOUTH ORIENTED RUNWAYS. WIND WILL
DIMINISH NEAR SUNSET. SOME CU BASED AROUND 4000-6000 FT MAY MOVE
INTO THE AREA AFTER 06Z THURSDAY BUT NOT WORTH MENTIONING ATTM
GIVEN THE UNCERTAINTY.
GLASS
&&
.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE LATE TOMORROW
MORNING AND AFTERNOON. DESPITE THE RAIN EXPERIENCED LAST
NIGHT...THE WINDY AND WARM CONDITIONS OF TODAY ALLOWED FUELS TO
RAPIDLY DRY OUT ACROSS THE AREA.
ANOTHER WARM...WINDY AND DRY DAY IS EXPECTED WEDNESDAY.
COORDINATED WITH MARK TWAIN NATIONAL FOREST...WFO SGF AND WFO PAH
TO ISSUE A FIRE WEATHER WATCH ALONG AND SOUTH OF INTERSTATE 70.
MIDNIGHT SHIFT WILL DETERMINE THE NEED FOR A RED FLAG WARNING.
CVKING
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FIRE WEATHER WATCH FROM 11 AM CDT THIS MORNING THROUGH THIS
AFTERNOON FOR BOONE MO-CALLAWAY MO-COLE MO-CRAWFORD MO-DENT
MO-FRANKLIN MO-GASCONADE MO-IRON MO-JEFFERSON MO-MADISON MO-
MONITEAU MO-MONTGOMERY MO-OSAGE MO-REYNOLDS MO-ST. CHARLES
MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE.
GENEVIEVE MO-WARREN MO-WASHINGTON MO.
IL...FIRE WEATHER WATCH FROM 11 AM CDT THIS MORNING THROUGH THIS
AFTERNOON FOR BOND IL-CLINTON IL-FAYETTE IL-MADISON IL-
MARION IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Oct 26, 7:39 PM CDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 739 PM CDT TUE OCT 26 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-271200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 739 PM CDT TUE OCT 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE LATE WEDNESDAY MORNING AND AFTERNOOON ALONG AND SOUTH OF INTERSTATE 70. OUTDOOR BURNING SHOULD BE AVOIDED...AS ANY FIRE THAT IS STARTED WILL HAVE THE POTENTIAL TO SPREAD QUICKLY. THOSE WITH FIRE INTERESTS SHOULD CAREFULLY MONITOR THIS SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. CVKING
In the hours before
Local storm report, Oct 26, 11:20 PM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
1120 PM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND DMG 3 W CURRYVILLE 39.35N 91.40W
10/26/2010 PIKE MO LAW ENFORCEMENT
UTILITY POLE BLOWN OVER AT INTERSECTION OF HWY 54 AND
154
0100 AM TSTM WND GST 10 E HANNIBAL 39.71N 91.20W
10/26/2010 E50 MPH PIKE IL TRAINED SPOTTER
ESTIMATED 50 MPH THUNDERSTORM WIND GUSTS
0129 AM TSTM WND DMG HIGH POINT 38.48N 92.58W
10/26/2010 MONITEAU MO COUNTY OFFICIAL
POWER LINE DOWN NEAR HIGH POINT.
0153 AM TSTM WND DMG LA GRANGE 40.05N 91.50W
10/26/2010 LEWIS MO BROADCAST MEDIA
SHED BLOWN OVER
0200 AM TSTM WND GST JEFFERSON CITY 38.57N 92.19W
10/26/2010 M60 MPH COLE MO MESONET
0200 AM TSTM WND DMG JEFFERSON CITY 38.57N 92.19W
10/26/2010 COLE MO COUNTY OFFICIAL
POWER OUTAGES REPORTED IN TOWN DUE TO WIND DAMAGE TO
TRANSFORMERS AND POWER LINES.
0220 AM TSTM WND GST MEXICO 39.17N 91.87W
10/26/2010 E60 MPH AUDRAIN MO LAW ENFORCEMENT
0245 AM TSTM WND DMG NEW FLORENCE 38.91N 91.45W
10/26/2010 MONTGOMERY MO COUNTY OFFICIAL
POWER LINES HAVE BEEN DOWNED BY SEVERE WIND GUSTS IN
NEW FLORENCE.
0254 AM TSTM WND DMG 5 W DRAKE 38.47N 91.56W
10/26/2010 GASCONADE MO COUNTY OFFICIAL
TREES DOWN AND POWER OUTAGES WEST OF DRAKE ON HIGHWAY
50.
0254 AM TSTM WND DMG BELLFLOWER 39.00N 91.35W
10/26/2010 MONTGOMERY MO COUNTY OFFICIAL
POWER LINES DOWNED BY SEVERE WIND GUSTS.
0257 AM TSTM WND DMG BLAND 38.30N 91.63W
10/26/2010 GASCONADE MO PUBLIC
SEVERAL TREES AND BRANCHES DOWN...SOME SIDING RMOVED
FROM A HOME.
0304 AM TSTM WND DMG TRUXTON 39.00N 91.24W
10/26/2010 LINCOLN MO AMATEUR RADIO
POWER LINES DOWN
0305 AM TSTM WND DMG FRANKFORD 39.49N 91.32W
10/26/2010 PIKE MO LAW ENFORCEMENT
TRACTOR TRAILER BLOWN OFF ROAD...TIME IS ESTIMATED
0312 AM TSTM WND DMG NW CUBA 38.06N 91.40W
10/26/2010 CRAWFORD MO COUNTY OFFICIAL
A LARGE TREE HAS FALLEN ONTO A HOUSE IN INDIAN HILLS ON
LAKE SHORE DRIVE.
0315 AM TSTM WND DMG 1 E CUBA 38.06N 91.38W
10/26/2010 CRAWFORD MO COUNTY OFFICIAL
POWER LINES DOWN ON HIGHWAY PP EAST OF CUBA MISSOURI.
0318 AM TSTM WND DMG WARRENTON 38.82N 91.14W
10/26/2010 WARREN MO COUNTY OFFICIAL
POWER OUTAGES...TREES AND TREE LIMBS DOWN IN WARRENTON.
0324 AM TSTM WND GST RHINELAND 38.72N 91.52W
10/26/2010 E40 MPH MONTGOMERY MO TRAINED SPOTTER
0330 AM TSTM WND DMG UNION 38.45N 91.01W
10/26/2010 FRANKLIN MO LAW ENFORCEMENT
POWER LINES DOWN ON THEBES RD...NUMEROUS TREES AND
LIMBS DOWN THROUGHOUT COUNTY
0333 AM TSTM WND GST 6 ENE MARTHASVILLE 38.66N 90.95W
10/26/2010 M41 MPH ST. CHARLES MO TRAINED SPOTTER
0335 AM TSTM WND DMG VIBURNUM 37.72N 91.13W
10/26/2010 IRON MO CO-OP OBSERVER
LARGE LIMB BLOWN ONTO ROOF OF HOUSE...UNKNOWN IF THERE
WAS DAMGE TO THE ROOF.
0340 AM TSTM WND GST WENTZVILLE 38.81N 90.86W
10/26/2010 E50 MPH ST. CHARLES MO AMATEUR RADIO
0356 AM TSTM WND DMG ST. PETERS 38.78N 90.61W
10/26/2010 ST. CHARLES MO AMATEUR RADIO
WIRES DOWN AT MID RIVERS MALL
0400 AM TSTM WND GST CADET 37.99N 90.69W
10/26/2010 M70 MPH WASHINGTON MO TRAINED SPOTTER
NUMEROUS GUSTS MEASURED ON HOME ANEMOMETER OF 60-70 MPH
0400 AM TSTM WND DMG MANCHESTER 38.59N 90.51W
10/26/2010 ST. LOUIS MO TRAINED SPOTTER
2 HOUSES WITH 6 INCH TREE LIMBS ON ROOF
0407 AM TSTM WND GST CLARKSON VALLEY 38.62N 90.59W
10/26/2010 E60 MPH ST. LOUIS MO BROADCAST MEDIA
0407 AM TSTM WND DMG BALLWIN 38.59N 90.55W
10/26/2010 ST. LOUIS MO PUBLIC
SEVERAL LARGE TREES DOWN...ONE FELL ON A HOME.
0410 AM TSTM WND DMG CARROLLTON 39.30N 90.41W
10/26/2010 GREENE IL LAW ENFORCEMENT
TREE DOWN ON HIGHWAY 108 BETWEEN 7TH AND 8TH STREETS.
0412 AM TSTM WND DMG DES PERES 38.60N 90.45W
10/26/2010 ST. LOUIS MO TRAINED SPOTTER
TRAFFIC LIGHT BLOWN DOWN AT MANCHESTER AND BALLAS
0412 AM TSTM WND DMG 1 SSW HAZELWOOD 38.76N 90.37W
10/26/2010 ST. LOUIS MO ASOS
RELAYED FROM CONTRACT OBSERVER...MEDIUM SIZED AIRCRAFT
TURNED 180 DEGREES ON THE TARMAC...OBSERVER ESTIMATES
WINDS WERE STRONGER AT THE OBSERVATION POINT...APPROX 1
MILE EAST OF THE ASOS...THAN THE 54 KTS OFFICIALLY
REPORTED
0415 AM TSTM WND GST 1 SSW HAZELWOOD 38.76N 90.37W
10/26/2010 M62 MPH ST. LOUIS MO ASOS
LAMBERT FIELD ASOS
0415 AM TSTM WND DMG KIRKWOOD 38.58N 90.42W
10/26/2010 ST. LOUIS MO AMATEUR RADIO
SIX INCH LIMBS DOWN ON CARS AND HOMES ON THE NORTH SIDE
OF THE CITY.
0419 AM TSTM WND DMG UNIVERSITY CITY 38.67N 90.33W
10/26/2010 ST. LOUIS MO POST OFFICE
SEVERAL TREES DOWN
0419 AM TSTM WND DMG CLAYTON 38.64N 90.33W
10/26/2010 ST. LOUIS MO PUBLIC
TREES DOWN
0419 AM TSTM WND DMG FERGUSON 38.75N 90.30W
10/26/2010 ST. LOUIS MO TRAINED SPOTTER
SEVERAL TREES DOWN...POWER POLE SNAPPED...POWER LINES
DOWN.
0420 AM TSTM WND DMG 1 WNW KIMMSWICK 38.37N 90.38W
10/26/2010 JEFFERSON MO EMERGENCY MNGR
IN IMPERIAL...AT MAIN ST. AND I-55....POWER LINES DOWN
CAUSING A STRUCTURAL FIRE...RELAYED FROM ST. LOUIS CO
EOC
0420 AM TSTM WND DMG ST. LOUIS 38.64N 90.24W
10/26/2010 ST. LOUIS CITY MO PUBLIC
3 FOOT DIAMETER MAPLE TREE SPLIT IN HALF
0423 AM TSTM WND GST ST. LOUIS 38.64N 90.24W
10/26/2010 M62 MPH ST. LOUIS CITY MO TRAINED SPOTTER
AT KINGSHIGHWAY AND GRAVOIS
0423 AM TSTM WND DMG ST. LOUIS 38.64N 90.24W
10/26/2010 ST. LOUIS CITY MO BROADCAST MEDIA
STRUCTURAL DAMAGE AT 3600 S GRAND NEAR GRAVOIS. PARAPET
ON FRONT OF BUILDING COLLAPSED. TIME ESTIMATED BY RADAR.
0430 AM TSTM WND DMG ST. LOUIS 38.64N 90.24W
10/26/2010 ST. LOUIS CITY MO PUBLIC
3 FOOT DIAMETER MAPLE SPLIT IN HALF IN TOWER GROVE
HEIGHTS
0432 AM TSTM WND GST 1 NNW BETHALTO 38.91N 90.05W
10/26/2010 M50 MPH MADISON IL AWOS
ALTON AWOS
0435 AM TSTM WND DMG 2 SW MAEYSTOWN 38.21N 90.26W
10/26/2010 MONROE IL TRAINED SPOTTER
10 INCH BRANCH OF PEAR TREE SPLIT OFF TRUNK
0437 AM TSTM WND GST 1 ESE SAUGET 38.58N 90.15W
10/26/2010 M43 MPH ST. CLAIR IL ASOS
PARKS AIRPORT ASOS
0443 AM TSTM WND GST EDWARDSVILLE 38.80N 89.97W
10/26/2010 E50 MPH MADISON IL AMATEUR RADIO
HEAVY RAIN AND ESTIMATED 50 MPH OR GREATER WIND GUSTS.
0444 AM TSTM WND GST SWANSEA 38.54N 89.99W
10/26/2010 E55 MPH ST. CLAIR IL TRAINED SPOTTER
50-55 MPH GUSTS
0445 AM TSTM WND GST HECKER 38.30N 89.99W
10/26/2010 M78 MPH MONROE IL AMATEUR RADIO
MEASURED WITH MOBILE ANEMOMETER
0456 AM TSTM WND GST 4 SE O'FALLON 38.55N 89.86W
10/26/2010 M45 MPH ST. CLAIR IL ASOS
OB FROM SCOTT AIR FORCE BASE
0500 AM TSTM WND GST FREEBURG 38.43N 89.91W
10/26/2010 M58 MPH ST. CLAIR IL EMERGENCY MNGR
0504 AM TSTM WND GST MASCOUTAH 38.51N 89.81W
10/26/2010 M46 MPH ST. CLAIR IL TRAINED SPOTTER
0507 AM TSTM WND DMG MARISSA 38.26N 89.75W
10/26/2010 ST. CLAIR IL TRAINED SPOTTER
TREE SPLIT IN HALF AND UPROOTED ALONG POWERS DRIVE.
TIME ESTIMATED FROM RADAR
0510 AM TSTM WND DMG 3 SW ALBERS 38.51N 89.65W
10/26/2010 CLINTON IL LAW ENFORCEMENT
SEMI BLOWN OVER ON INTERSTATE 64 AT MILE MARKER 31.
0526 AM TSTM WND GST 1 E SPARTA 38.15N 89.69W
10/26/2010 M45 MPH RANDOLPH IL AWOS
0556 AM TSTM WND GST 3 NW WALNUT HILL 38.50N 89.08W
10/26/2010 M58 MPH MARION IL AWOS
0601 AM TSTM WND GST 1 SSE TONTI 38.65N 88.97W
10/26/2010 M60 MPH MARION IL AWOS
&&
FGLASSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 7:30 PM CDT | Fire Weather Watch | LSX | Boone, Callaway, Cole, Crawford, Dent, Franklin and 15 more | 9 hr |
| Oct 27, 3:53 PM CDT | Freeze Watch | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 23 more | 12 hr |
Nearby
Red Flag Warnings in Missouri, 2010Red Flag Warnings in Illinois, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.